On the invariance of the set of stable matchings with respect to substitutable preference profiles

Ruth Martínez, Jordi Massó, Alejandro Neme, Jorge Oviedo. On the invariance of the set of stable matchings with respect to substitutable preference profiles. Int. J. Game Theory, 36(3-4):497-518, 2008. [doi]

@article{MartinezMNO08,
  title = {On the invariance of the set of stable matchings with respect to substitutable preference profiles},
  author = {Ruth Martínez and Jordi Massó and Alejandro Neme and Jorge Oviedo},
  year = {2008},
  doi = {10.1007/s00182-007-0080-7},
  url = {http://dx.doi.org/10.1007/s00182-007-0080-7},
  researchr = {https://researchr.org/publication/MartinezMNO08},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Game Theory},
  volume = {36},
  number = {3-4},
  pages = {497-518},
}